It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=helpme11;4644932]I am on 100mg of percocet a day, I have been for about a year. If I go cold turkey on this amount what can I expect, and is there a chance I would be able to do it and quit for good? Can I DIE??! I am sooo scaried. Just want my life back! Any tips???[/QUOTE]

If you go cold turkey it will test your mental and physical toughness. 100mg/day isn't too bad, but it will certainly be no walk in the park since you've been on them a full year. I went cold turkey off of 600mg's of oxy and that was the worst 3 months of my life. 2 full months of insane withdrawals and the feeling of fish hooks scraping down my bones as the drug left my body. (the chills probably bothered me the most since I hate being cold), followed by a third month of bigtime depression/lack of energy. (diet can help somewhat with this, but I didn't know anything about that, I just waited it out instead of seeking much help....however other people here have some great sounding diets/methods that I wish I used) Ask around.

Enough about me, there is a super chance you will be able to quit for good if you really want to quit. Can you die? Absolutely not. Really the only drug where death or seizure is a good possibility when going cold turkey is benzo's. (xanax and such) You are at no risk for anything life threatening I promise you.

If you want your life back, you will receive your life back. After the physical withdrawals are over with, watch out for the depression/boredom/lack of interest that follows. It can be a pitfall/excuse to convince yourself to go back on pain killers. Try to keep as busy as possible and spend lots of time interacting with friends and family. Also, make sure to keep posting your daily status here, such a big help with keeping morale up, and keeping your mind on other things besides physical or mental discomfort.

If I were to guess based on mg/day, I would say you're looking at 2-4 weeks you'd rather not have to deal with, but everyone is completely different. I hope in your case it's only about 10 days.

The awesome thing to look forward to?? Once you start leaving all the P&M withdrawal symptoms behind, you will feel almost reborn. You will feel so amazing and full of life people will think that you're on drugs, when in fact you're high on your "new" life. If that doesn't happen, I apologize, but it did happen to me and others I know. It may depend on how deep of a hole you had to crawl out of, it may not. Please find out for yourself! : )

Best of luck my friend, Mike





All times are GMT -7. The time now is 01:49 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!